Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 74, NWS Norman, OK

May 16, 2015Alfalfa County, Major County, Oklahoma

NWS Norman, OK issued this tornado warning at May 16, 2015, 6:38 PM CDT for Alfalfa County, Major County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2015, 6:38 PM CDT (23:38 UTC)
Expired
May 16, 2015, 7:15 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Alfalfa County, OK, Major County, OK

What was reported inside it

TimeReportWhereRemark
May 16, 7:00 PM CDTTSTM WND DMGCleo Springs, OKCAR WAS FLIPPED OVER. ROOF FROM OFFICE BLDG WAS DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 4:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WFUS54 KOUN 162338
TOROUN
OKC003-093-170015-
/O.NEW.KOUN.TO.W.0074.150516T2338Z-150517T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHEASTERN ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 715 PM CDT
    
* AT 637 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED NEAR CLEO SPRINGS...MOVING NORTHEAST AT 45 
  MPH. THIS STORM HAS A HISTORY OF PRODUCING A TORNADO. PEOPLE NEAR 
  CLEO SPRINGS SHOULD TAKE COVER NOW!

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  HELENA...CLEO SPRINGS...GOLTRY...JET...ALINE AND ORIENTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3664 9811 3654 9811 3633 9842 3640 9854
      3641 9853 3673 9836
TIME...MOT...LOC 2337Z 218DEG 37KT 3643 9845 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
3 follow-up statements
458 
WWUS54 KOUN 162349
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT SAT MAY 16 2015

OKC093-162359-
/O.CAN.KOUN.TO.W.0074.000000T0000Z-150517T0015Z/
MAJOR OK-
649 PM CDT SAT MAY 16 2015

...THE TORNADO WARNING FOR NORTHEASTERN MAJOR COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO 
ALFALFA COUNTY.

LAT...LON 3664 9811 3658 9811 3646 9836 3648 9843
      3673 9836
TIME...MOT...LOC 2349Z 220DEG 35KT 3651 9835 

$$

OKC003-170015-
/O.CON.KOUN.TO.W.0074.000000T0000Z-150517T0015Z/
ALFALFA OK-
649 PM CDT SAT MAY 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN ALFALFA COUNTY...
    
AT 649 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF HELENA...MOVING NORTHEAST AT 40 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
HELENA AND JET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3664 9811 3658 9811 3646 9836 3648 9843
      3673 9836
TIME...MOT...LOC 2349Z 220DEG 35KT 3651 9835 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
769 
WWUS54 KOUN 170001
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT SAT MAY 16 2015

OKC003-170015-
/O.CON.KOUN.TO.W.0074.000000T0000Z-150517T0015Z/
ALFALFA OK-
701 PM CDT SAT MAY 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN ALFALFA COUNTY...
    
AT 700 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED 5 MILES SOUTHWEST OF JET...MOVING NORTHEAST AT 45 MPH. 

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
JET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3665 9813 3657 9825 3660 9830 3670 9828
      3669 9824
TIME...MOT...LOC 0000Z 217DEG 41KT 3663 9824 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
167 
WWUS54 KOUN 170015
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SAT MAY 16 2015

OKC003-170024-
/O.EXP.KOUN.TO.W.0074.000000T0000Z-150517T0015Z/
ALFALFA OK-
715 PM CDT SAT MAY 16 2015

...THE TORNADO WARNING FOR SOUTHEASTERN ALFALFA COUNTY WILL EXPIRE AT
715 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...THEREFORE THE 
WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3665 9813 3657 9825 3660 9830 3670 9828
      3669 9824
TIME...MOT...LOC 0013Z 218DEG 37KT 3663 9824 

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 4:21 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 16, 4:21 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT SAT MAY 16 2015

.DISCUSSION...
OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE
SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE
STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE
IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR
SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A
SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A
PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT
LEAST PART OF THIS EVENING.

THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES
AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY
DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS
WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM.

MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL
TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR
FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH
TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE
WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF
RAIN GRADUALLY SHIFTS EAST.

THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE
SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA
TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK
NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN
AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT
TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND
PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY.

A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS
UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK
WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND
CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR
FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO
THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS
THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE
A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT
GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN
DAYS ACROSS OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  83  62  81 /  60   0   0  20
HOBART OK         55  84  58  81 /  30   0   0  20
WICHITA FALLS TX  60  86  63  83 /  60  10  10  20
GAGE OK           53  82  52  79 /  30   0   0  10
PONCA CITY OK     62  84  59  80 /  80   0  10  20
DURANT OK         66  84  65  82 /  80  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

23/23
Hazardous weather outlook, May 16, 6:25 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT SAT MAY 16 2015

OKZ004>048-050>052-TXZ083>090-172330-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
625 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PARTS OF
WESTERN...NORTHERN...CENTRAL...AND SOUTHWESTERN OKLAHOMA...AS
WELL AS WESTERN NORTH TEXAS THROUGH MIDNIGHT TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE
FROM CHEROKEE TO ELK CITY TO MANGUM...TO CROWELL TEXAS...AND
NORTHWEST OF A LINE FROM HENRIETTA TO ARDMORE TO ADA. THIS
INCLUDES THE OKLAHOMA CITY...WICHITA FALLS...LAWTON...ENID...
STILLWATER...AND PONCA CITY AREAS.

OUTSIDE OF THE MODERATE RISK AREA...THERE IS A MARGINAL TO
ENHANCED RISK OF SEVERE STORMS THROUGH MIDNIGHT TONIGHT.

TIMING...
BEFORE MIDNIGHT TONIGHT.

IMPACTS IN THE MODERATE RISK INCLUDE...
BASEBALL-SIZED HAIL...
DAMAGING WINDS 70 TO 80 MPH...
STRONG TORNADOES...
LOCALLY HEAVY RAINFALL...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER
OPERATIONS THIS EVENING.

DISCUSSION...
DANGEROUS THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH
DAMAGING HAIL AND WINDS WILL OCCUR ALONG WITH THE RISK OF STRONG
TORNADOES. AS THE EVENING GOES ON...STORMS MAY MERGE INTO ONE OR
MORE CLUSTERS OR LINES ACROSS THE CENTRAL THIRD OF OKLAHOMA WITH
A RISK OF DAMAGING WINDS...HAIL...AND FLOODING.

AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE
ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT
WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

.FLOODING...
HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT...
ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH
MAY RESULT IN FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE
POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 16, 5:59 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TORNADO          2 E ELK CITY            35.41N 99.38W
05/16/2015                   BECKHAM            OK   FIRE DEPT/RESCUE

            I40 AT MILE MARKER 41

&&

JPIKE
Special weather statement, May 16, 6:19 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT SAT MAY 16 2015

OKZ015>017-022-023-035-162345-
CADDO OK-CUSTER OK-BLAINE OK-DEWEY OK-KIOWA OK-WASHITA OK-
619 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...EASTERN
CUSTER...WESTERN BLAINE...SOUTHEASTERN DEWEY...NORTHEASTERN KIOWA AND
EASTERN WASHITA COUNTIES UNTIL 645 PM CDT...

AT 618 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR CUSTER CITY TO NEAR GOTEBO...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...WATONGA...CORDELL...CARNEGIE...THOMAS...
HYDRO...ARAPAHO...MOUNTAIN VIEW...CORN...CUSTER CITY...EAKLY...
GOTEBO...BESSIE...COLONY...OAKWOOD...FAY...ALBERT...ALFALFA AND CLOUD
CHIEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3610 9841 3520 9838 3494 9902 3573 9907
TIME...MOT...LOC 2318Z 221DEG 47KT 3569 9885 3510 9885

MAHALE
Local storm report, May 16, 6:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             KNOX CITY               33.42N 99.82W
05/16/2015  E1.00 INCH       KNOX               TX   FIRE DEPT/RESCUE

&&

JPIKE
Local storm report, May 16, 6:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     KNOX CITY               33.42N 99.82W
05/16/2015                   KNOX               TX   FIRE DEPT/RESCUE

            CAMPER BLOWN OVER

&&

JPIKE
Special weather statement, May 16, 6:34 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT SAT MAY 16 2015

TXZ083>085-087-170000-
WILBARGER TX-KNOX TX-HARDEMAN TX-FOARD TX-
634 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILBARGER...
NORTHWESTERN KNOX...SOUTHEASTERN HARDEMAN AND FOARD COUNTIES UNTIL
700 PM CDT...

AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CROWELL...
MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CROWELL...CHILLICOTHE...TRUSCOTT...THALIA...MARGARET...MEDICINE
MOUND...RAYLAND AND COPPER BREAKS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3414 9983 3431 9947 3384 9948 3368 9999
TIME...MOT...LOC 2331Z 229DEG 58KT 3395 9975

MAHALE
Local storm report, May 16, 6:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     W TIPTON                34.50N 99.14W
05/16/2015                   TILLMAN            OK   EMERGENCY MNGR

            POWER LINES DOWNED EAST OF RED RIVER BRIDGE ON HWY 5

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 3:31 AM CDTSpecial Weather StatementOUNHarper29 min
May 16, 3:37 AM CDTSpecial Weather StatementOUNHarmon23 min
May 16, 4:01 AM CDTSpecial Weather StatementOUNBeckham, Greer29 min
May 16, 4:04 AM CDTSpecial Weather StatementOUNEllis, Harper, Woodward26 min
May 16, 4:27 AM CDTSpecial Weather StatementOUNWoods, Woodward33 min
May 16, 4:30 AM CDTSpecial Weather StatementOUNRoger Mills30 min
May 16, 5:02 AM CDTSpecial Weather StatementOUNDewey, Woods, Woodward28 min
May 16, 8:28 AM CDTRiver Flood WarningOUNAtoka, Bryan4 days
May 16, 9:41 AM CDTRiver Flood WarningOUNPottawatomie, Seminole48 hr
May 16, 10:37 AM CDTSpecial Weather StatementOUNRoger Mills23 min
May 16, 10:59 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills31 min
May 16, 11:26 AM CDTSpecial Weather StatementOUNAlfalfa34 min
May 16, 11:28 AM CDTAreal Flood AdvisoryOUNBeckham, Dewey, Ellis, Harper, Roger Mills, Woodward2 hr
May 16, 11:31 AM CDTSpecial Weather StatementOUNRoger Mills29 min
May 16, 11:36 AM CDTSpecial Weather StatementOUNWoodward24 min
May 16, 11:59 AM CDTSpecial Weather StatementOUNDewey31 min
May 16, 12:00 PM CDTSpecial Weather StatementOUNWoodward30 min
May 16, 12:30 PM CDTSpecial Weather StatementOUNDewey45 min
May 16, 12:32 PM CDTSpecial Weather StatementOUNWoods28 min
May 16, 1:01 PM CDTSpecial Weather StatementOUNWoods29 min
May 16, 1:17 PM CDTSpecial Weather StatementOUNMajor28 min
May 16, 1:31 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 16, 1:47 PM CDTSpecial Weather StatementOUNAlfalfa28 min
May 16, 2:09 PM CDTSpecial Weather StatementOUNAlfalfa36 min
May 16, 2:42 PM CDTSpecial Weather StatementOUNGrant33 min
May 16, 3:05 PM CDTSpecial Weather StatementOUNBeckham25 min
May 16, 3:36 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
May 16, 4:11 PM CDTSpecial Weather StatementOUNWoods34 min
May 16, 4:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills45 min
May 16, 4:25 PM CDTSpecial Weather StatementOUNHarmon35 min
May 16, 4:28 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
May 16, 4:30 PM CDTSpecial Weather StatementOUNEllis, Woodward30 min
May 16, 4:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
May 16, 4:52 PM CDTTornado WarningOUNBeckham23 min
May 16, 4:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita47 min
May 16, 5:04 PM CDTSpecial Weather StatementOUNWoodward26 min
May 16, 5:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Kiowa, Tillman49 min
May 16, 5:13 PM CDTTornado WarningOUNBeckham32 min
May 16, 5:20 PM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward40 min
May 16, 5:25 PM CDTTornado WarningOUNJackson, Tillman35 min
May 16, 5:30 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita45 min
May 16, 5:41 PM CDTTornado WarningOUNBeckham, Custer, Washita34 min
May 16, 5:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods44 min
May 16, 5:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills36 min
May 16, 5:59 PM CDTTornado Warning Considerable damage threatOUNJackson, Kiowa, Tillman31 min
May 16, 6:12 PM CDTTornado WarningOUNMajor33 min
May 16, 6:13 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 16, 6:18 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 16, 6:19 PM CDTSpecial Weather StatementOUNBlaine, Custer, Washita26 min
May 16, 6:27 PM CDTTornado WarningOUNComanche, Kiowa, Tillman33 min
May 16, 6:35 PM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman2 hr
May 16, 6:48 PM CDTSpecial Weather StatementOUNBlaine, Kiowa27 min
May 16, 6:50 PM CDTTornado WarningOUNTillman25 min
May 16, 6:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman48 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.